Παρακολούθηση
Shuhuang Xiang
Shuhuang Xiang
Professor of Computational Mathematics, Central South University
Η διεύθυνση ηλεκτρονικού ταχυδρομείου έχει επαληθευτεί στον τομέα mail.csu.edu.cn
Τίτλος
Παρατίθεται από
Παρατίθεται από
Έτος
On the convergence rates of Legendre approximation
H Wang, S Xiang
Mathematics of computation 81 (278), 861-877, 2012
1942012
Computation of error bounds for P-matrix linear complementarity problems
X Chen, S Xiang
Mathematical programming 106 (3), 513-525, 2006
1582006
Efficient Filon-type methods for
S Xiang
Numerische Mathematik 105 (4), 633-658, 2007
1242007
Perturbation bounds of P-matrix linear complementarity problems
X Chen, S Xiang
SIAM Journal on Optimization 18 (4), 1250-1265, 2008
1152008
Clenshaw–Curtis–Filon-type methods for highly oscillatory Bessel transforms and applications
S Xiang, YJ Cho, H Wang, H Brunner
IMA Journal of Numerical Analysis 31 (4), 1281-1314, 2011
1082011
Error bounds for approximation in Chebyshev points
S Xiang, X Chen, H Wang
Numerische Mathematik 116 (3), 463-491, 2010
942010
Fast integration of highly oscillatory integrals with exotic oscillators
S Xiang, H Wang
Mathematics of computation 79 (270), 829-844, 2010
712010
Numerical analysis of a fast integration method for highly oscillatory functions
S Xiang
BIT Numerical Mathematics 47, 469-482, 2007
602007
Efficient methods for Volterra integral equations with highly oscillatory Bessel kernels
S Xiang, H Brunner
BIT Numerical Mathematics 53 (1), 241-263, 2013
582013
On the convergence rates of Gauss and Clenshaw--Curtis quadrature for functions of limited regularity
S Xiang, F Bornemann
SIAM journal on numerical analysis 50 (5), 2581-2587, 2012
552012
Asymptotic expansion and Filon-type methods for a Volterra integral equation with a highly oscillatory kernel
H Wang, S Xiang
IMA Journal of Numerical Analysis 31 (2), 469-490, 2011
522011
Mappings of conservative distances and the Mazur–Ulam theorem
S Xiang
Journal of mathematical analysis and applications 254 (1), 262-274, 2001
502001
On the evaluation of Cauchy principal value integrals of oscillatory functions
H Wang, S Xiang
Journal of computational and applied mathematics 234 (1), 95-100, 2010
442010
Uniform approximations to Cauchy principal value integrals of oscillatory functions
H Wang, S Xiang
Applied mathematics and computation 215 (5), 1886-1894, 2009
432009
On error bounds for orthogonal polynomial expansions and Gauss-type quadrature
S Xiang
SIAM Journal on Numerical Analysis 50 (3), 1240-1263, 2012
402012
Sparse solutions of linear complementarity problems
X Chen, S Xiang
Mathematical Programming 159, 539-556, 2016
392016
Efficient computation of highly oscillatory integrals with Hankel kernel
Z Xu, GV Milovanović, S Xiang
Applied Mathematics and Computation 261, 312-322, 2015
382015
Newton iterations in implicit time-stepping scheme for differential linear complementarity systems
X Chen, S Xiang
Mathematical Programming 138 (1), 579-606, 2013
382013
On the Filon and Levin methods for highly oscillatory integral∫ abf (x) eiωg (x) dx
S Xiang
Journal of computational and applied mathematics 208 (2), 434-439, 2007
372007
On generalized quadrature rules for fast oscillatory integrals
S Xiang, W Gui
Applied Mathematics and Computation 197 (1), 60-75, 2008
362008
Δεν είναι δυνατή η εκτέλεση της ενέργειας από το σύστημα αυτή τη στιγμή. Προσπαθήστε ξανά αργότερα.
Άρθρα 1–20